Frank Duzaar
Frank Duzaar
Professor der Mathematik, Department Data Science, Friedrich-Alexander Universität Erlangen-Nürnberg
Email verificata su fau.de - Home page
Titolo
Citata da
Citata da
Anno
Gradient estimates via non-linear potentials
F Duzaar, G Mingione
American Journal of Mathematics 133 (4), 1093-1149, 2011
2012011
Optimal interior partial regularity¶ for nonlinear elliptic systems: the method of A-harmonic approximation
F Duzaar, JF Grotowski
manuscripta mathematica 103 (3), 267-298, 2000
1602000
Optimal interior and boundary regularity for almost minimizers to elliptic variational integrals
F Duzaar, KG Steffen
1562000
Gradient estimates via linear and nonlinear potentials
F Duzaar, G Mingione
Journal of Functional Analysis 259 (11), 2961-2998, 2010
1362010
Parabolic systems with polynomial growth and regularity
F Duzaar, G Mingione, K Steffen
American Mathematical Soc., 2011
1332011
Degenerate problems with irregular obstacles.
V Bögelein, F Duzaar, G Mingione
Journal für die Reine und Angewandte Mathematik 2011 (650), 2011
1232011
The p-harmonic approximation and the regularity of p-harmonic maps
F Duzaar, G Mingione
Calculus of Variations and Partial Differential Equations 20 (3), 235-256, 2004
1162004
Second order parabolic systems, optimal regularity, and singular sets of solutions
F Duzaar, G Mingione
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (6), 705-751, 2005
1082005
Gradient continuity estimates
F Duzaar, G Mingione
Calculus of Variations and Partial Differential Equations 39 (3), 379-418, 2010
822010
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
812013
Local Lipschitz regularity for degenerate elliptic systems
F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (6), 1361-1396, 2010
782010
Existence of evolutionary variational solutions via the calculus of variations
V Bögelein, F Duzaar, P Marcellini
Journal of Differential Equations 256 (12), 3912-3942, 2014
762014
The regularity of general parabolic systems with degenerate diffusion
V Bögelein, F Duzaar, G Mingione
American Mathematical Soc., 2013
752013
Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth
F Duzaar, JF Grotowski, M Kronz
Annali Di Matematica Pura Ed Applicata 184 (4), 421-448, 2005
742005
The existence of regular boundary points for non-linear elliptic systems: to the memory of Sergio Campanato
F Duzaar, J Kristensen, G Mingione
Journal fur die Reine und Angewandte Mathematik, 2007
732007
Regularity for degenerate elliptic problems via p-harmonic approximation
F Duzaar, G Mingione
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (5), 735-766, 2004
732004
Nonlinear elliptic systems with Dini continuous coefficients
F Duzaar, A Gastel
Archiv der Mathematik 78 (1), 58-73, 2002
592002
Partial regularity for almost minimizers of quasi-convex integrals
F Duzaar, A Gastel, JF Grotowski
SIAM Journal on Mathematical Analysis 32 (3), 665-687, 2000
582000
On removable singularities of p-harmonic maps
F Duzaar, M Fuchs
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 7 (5), 385-405, 1990
581990
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
V Bögelein, F Duzaar
Publicacions matematiques, 201-250, 2011
512011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20